# SDR SWAA2013010711172

- Difficulty date: November 18, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LOCATED AT BS 986.5 AND BETWEEN RBL 45 TO LBL 45 GALLEY AREA FLOOR STRUCTURE.  REPAIRED FLOORBEAM IAW SRM.
